MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT X3

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT X3
Model Number 18-5000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 03/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device deficiency reported.Phrenic nerve injury is a known potential adverse event for catheter ablation procedures disclosed in product labeling.
 
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure to treat atrial fibrillation, loss of capture was noted when treating the right superior pulmonary vein (rspv).Capture was not regained for the remainder of the procedure.One week post procedure it was reported the patient was doing well and there was no shortness of breath.Howver, no test of phrenic nerve function was performed.Because it is unclear if a phrenic nerve injury occurred, and if a phrenic nerve injury did occur, if the injury has fully recovered, this event is being reported as an mdr.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT X3
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
marlboro MA 01752
Manufacturer Contact
ian christianson
500 nickerson rd.
marlboro, MA 01752
5086587231
MDR Report Key19037878
Report Number1225698-2024-00007
Device Sequence Number20842264
Product Code OAE
UDI-Device Identifier00859373007433
UDI-Public00859373007433
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P150026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number18-5000
Device Catalogue Number18-5000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Initial Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale
Patient Weight125 KG
Patient EthnicityNon Hispanic
Patient RaceWhite